# SDR YENA2025042400428

- Difficulty date: April 23, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N3125J
- Make and model: Airbus BD-500-1A11
- Aircraft serial: 55211
- Aircraft time: 6,542 hours, 2,662 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: FUSELAGE / REAR FUSELAGE / BOTTOM SKIN / FR 75-76 & STR 31-36 LH / WASTE ACCESS DOUBLER / CORROSION DAMAGE – TEMPORARY REPAIR; REFERENCES: /1/ YMX DAMAGE REPORT JB-3125-C01- 3020 /2/ AIRBUS CANADA REO 500-53-61-1772 /3/ MX244. DESCRIPTION: DURING CURRENT HEAVY CHECK ON N3125J (MSN 55211) @ YMX, CORROSION DAMAGE WAS FOUND ON WASTE BOX DOUBLER (PN: C01342310-111) LOCATED IN REAR FUSELAGE BOTTOM SKIN BETWEEN FR75-76 & STGR 31LH-36LH.  SEE REF /1/ DAMAGE REPORT FOR DETAILS. THE AFT SECTION OF THE WASTE DOUBLER WAS REMOVED TO CONFIRM THAT NO CORROSION IS PRESENT ON THE SKIN AND NO DAMAGE WAS FOUND. AIRBUS CANADA WAS CONTACTED FOR PERMANENT REPAIR DISPOSITION. AIRBUS PROVIDED REF /2/ REO WITH REPAIR INSTRUCTIONS CONSIST OF FABRICATING & INSTALLING 1 NEW AFT DOUBLER HALF, 2 NEW DOUBLERS, AND 2 NEW TRIPLERS ON THE SPLICE AREAS. AC25-364-01 IS ISSUED TO PERFORM TEMPORARY REPAIR IAW REF /2/ REO WITHOUT DEVIATION.  AC25-364-02 IS ISSUED TO TRACK DVI REQUIRED EVERY 1000 FH. AC25-364-03 IS ISSUED TO TRACK PERMANENT REPAIR DUE IN 10000 FH. SUBSTANTIATION: THIS REPAIR IS APPROVED PER REF /2/ REO AND IS CLASSIFIED AS MAJOR.(E/C: AC25-364-01)
